Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Recently diagosed...feeling sick already
Feb 27, 2013

Hi

Since Oct 2012 I have been feeling very sickly (flu at first then daily mild headache, joint pain & diarhea) and at the time I didnt know I was hiv+ until last month when I tested. I suspect I got exposed in July 2012 cause I had unprotected sexual intercourse.

My doc suggest that I dont go on medication immediately as my VL is still low however I continue to feel sick (daily mild headache & diarhae, joints pains).

Is this a sign I must go on medication?

Response from Mr. Vergel

Experts now recommend that anyone living with HIV go on HIV medications no matter if any symptoms are present.

Worry and anxiety can cause the same effects you are listing. Having undetectable viral load really decreases the worry of illness and death in most patients. It also increases your chances of a full and healthy life.

Nelson



Previous
High blood pressure and body aches
Next
Preocupado stanazol BAJO TODO

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement